Volume 41, Number 3, May-June 2007
|Page(s)||461 - 484|
|Published online||02 August 2007|
Numerical procedure to approximate a singular optimal control problem
CONICET – Dpto. Matemática, FCEIA, Universidad Nacional de
Rosario, Rosario, Argentine. email@example.com
Revised: 2 January 2007
In this work we deal with the numerical solution of a Hamilton-Jacobi-Bellman (HJB) equation with infinitely many solutions. To compute the maximal solution – the optimal cost of the original optimal control problem – we present a complete discrete method based on the use of some finite elements and penalization techniques.
Mathematics Subject Classification: 49L20 / 49L99 / 93C15 / 65L70
Key words: Multiple solutions / eikonal equation / singular optimal control problems / penalization methods / numerical approximation.
© EDP Sciences, SMAI, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.